Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Alyssa M

Member
  • Posts

    30
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

Profile Information

  • Gender
    Female
  • Location
    Los Angeles, CA
  1. hey thanks so much for your comment.. i will definitely have to check out those supplements you recommended. anything to feel better!! take care and hang in there!!

  2. I had to get registered on the Ipledge program and take a pregnancy test the same day. Then I had to wait 4 weeks until I could take another pregnancy test and then my md wrote me a prescription. I then had to wait a few more days because my insurance wanted prior authorization before they covered it. I did not get any blood work done. I'm assuming I will for the next month. SOrry, I did not read the post correctly. Ipledge is strictly for females and males do not need to be registered. Y
  3. DON'T DO IT!!!! I was on Retin-A, not even Accutane, a few weeks ago when I tried waxing my upper lip. It was disastrous. It ripped off a layer of my skin and I had this huge red shiny scar like patch on one side of my upper lip area for 4 days! It didn't cover with any kind of make-up (I'm a queen of cover up) and I got the weirdest stares from everyone! Like someone suggested, try threading. It's a faster method than plucking and slightly less painful. It's becoming more and more popular.
  4. I use bare minerals foundation in one to two shades lighter than my skin tone. I dot it onto the pimples after moisturizing really well. Then I use a large kabuki brush in a shade that matches my skin tone and lightly dot onto my entire face to neutralize the lighter dots on my face. Make sure not to rub or buff because it will cause the skin to flake. When my breakouts aren't so bad (about 5-8 actives), people swear my skin is clear and photos even show pseudo clear skin.
  5. A few years ago, I was in a similar situation. I was peeling my face with the Obagi Nu Derm line and applied too much. The next day my face was really irritated and red. I applied face lotion to alleviate the dryness and pain, not knowing the lotion contained salicylic acid. I had chemically burned my face with the lotion and had painful cracks that were filled with blood. I could not even open my mouth to speak. I applied some antibiotic gel on the cracks and slept with a low strength hydr
  6. are you female or male? if you're female, you can try spironolactone. it's a diuretic used to treat blood pressure but it targets androgens so my face actually became dry in a matter of weeks. if you're a male, this is not good for you as it will cause your testosterone levels to become extremely low. may cause man boobs. in the meantime, purchase some oil blotting papers.
  7. the only way to get rid of it immediately without damaging your skin is to book an appt with the derm and get it injected. the shots usually resolve my cysts overnight and my busy derm will allow quick appts for shots only on emergency basis.
  8. the red marks fade really well when you use hydroquinone. you can use an otc product for ten bucks. i use the rx kind and it's double strength but about 60 dollars. the prescription strength takes about 2-3 weeks for my red marks to fade.
  9. i use obagi products to clear my face from red marks. left on their own, it usually takes about 3-6 months to fade. obagi is a series of overpriced products which are basically a combination of hydroquinone and retin-a (i found micro retin-a works better) i suppose you can get a prescription for either one and try it. for the whiteheads, i would suggest a treatment with glycolic acid. currently, i use ddf's glycolic toner after i cleanse. previously, i used loreal's glycolic peels every w
  10. i just wanted to mention that i've been using the peppermint one for years on my piercings and you HAVE to dilute it. it's much too strong to use directly on your face. what's great about bronner's is that you can use it pretty much for everything. mouthwash, soap, bodywash, etc.
  11. hello all. this is my first time on acne.org. anyways, you should avoid taking aleve if you are on yaz,yasmin,or spironolactone. my doctor told me to avoid them because the combination of the bc or spiro and aleve will increase potassium levels in your body which can cause heart failure or liver problems. just a heads up!
×